# SDR GTIA2025042138863

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 9,029 hours, 3,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR EVENT DESCENDING FROM 4000-3000 ISOLATE PACK # 1 ODOR DISSIPATED. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED IDENTIFICATION OF THE CAUSE OF ODOR IAW AMM 05-50-00 PEROFRMED IDLE RUN OF ENG 1 & ENG 2 IAW AMM 71-00-00. NO LEAKS NOTED CANNOT DUPLICATE ODOR EVENT.
